Nurofen Express 342mg Caplets 12s are easy to swallow and relieve pain fast. The active ingredient (which makes this medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling, and high temperature. Nurofen Express 342mg Caplets are used for the relief of fever and mild to moderate pain, such as:
This product is for short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms. Adults, the elderly and children & adolescents between 12 and 18 years: Take 1 or 2 caplets with water, up to three times a day as required. Leave at least four hours between doses. Do not take more than 6 caplets in 24 hours. Do not give to children under 12 years. In children and adolescents between 12 and 18 years: If in children and adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted. In adults: Do not take for longer than 10 days unless your doctor tells you to. If symptoms persist or the pain worsens, or if any new symptoms occur, consult your doctor or pharmacist.
Do not take Nurofen Express 342mg Caplets if you: are allergic to ibuprofen or any of the other ingredients (see section 6) or to aspirin or other painkillers have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines have had gastrointestinal bleeding or perforation when previously taking NSAIDs (Nonsteroidal anti-inflammatory drugs) are taking other NSAID painkillers or more than 75mg aspirin a day have severe liver or kidney problems have heart problems, high blood pressure or blood coagulation disorder. have breathing difficulties are in the last 3 months of pregnancy are under 12 years old.
Check with your pharmacist or your doctor before taking this product if you: have or have had asthma have kidney, heart, liver or bowel problems have high cholesterol or previously have had a heart attack or stroke have a history of gastrointestinal disease (such as ulcerative colitis, Crohn's disease) have Systemic Lupus Erythematosus (a condition of the immune system causing joint pain skin changes and other organ disorders) are a smoker are in the first 6 months of pregnancy.
Taking other medicines To reduce the risk of side effects do not take this product with other NSAID containing products (e.g.aspirin, ibuprofen) Nurofen may affect or be affected by some other medicines. For example: Avoid taking this product with corticosteroid tablets, quinolone antibiotics or drugs that are prescribed: as anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine) To stimulate your heart (e.g, glycosides). to reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines, angiotensin-II receptor antagonists such as losartan) To help you passing water (diuretics), For the temporary suppression of your immune system (e.g, methotrexate, ciclosporine, tacrolimus) For mania or depression (e.g., Lithium or SSRls) For pregancy termination (e.g., mifepristone) For HIV treatment (e.g., zidovudine) Some other medicines may also affect or be affected by the treatment of Nurofen.
You should therefore always seek the advice of your doctor or pharmacist before you use Nurofen with other medicines. Other warnings Nurofen Express 342mg Caplets belongs to a group of medicines which may impair fertility in women. This is reversible on stopping the medicine. It is unlikely that Nurofen Express 342mg Caplets, used occasionally will affect your chances of becoming pregnant. However, tell your doctor before taking this medicine if you have problems becoming pregnant. Anti-inflammatory/pain-killer medicines such as ibuprofen may be associated with a small increased risk of heart attack or stroke, particularly when used at high doses. Do not exceed the recommended dose or duration of treatment. You should discuss your treatment with your doctor or pharmacist before taking Nurofen if you: - have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including mini-stroke or transient ischaemic attack TIA). - have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker. ? There is a risk of renal impairment in dehydrated children and adolescents Pregnancy and breast feeding
Do not take in the last 3 months of pregnancy or if you are breastfeeding. Speak to your doctor if you are in the first 6 months of pregnancy.
Like all medicines, Nurofen Migraine Pain can cause side effects, although not everybody gets them. Some side effects may be minimised by taking the lowest dose for the shortest time necessary to relieve the symptoms. If any of the side effects get serious or if you notice any side effects not listed in this leaflet, tell your doctor or pharmacist. STOP TAKING the medicine and seek immediate medical help if you develop: signs of intestinal bleeding such as: bright red faeces (stools/motions), black tarry stools, vomiting blood or dark particles that look like coffee grounds. signs of serious allergic reaction such as: - difficulties in breathing or unexplained wheezing - dizziness or faster heartbeat, - severe forms of skin reactions such as itchiness, skin rash with redness, peeling, flaking or blistering (e.g.: Steven-Johnson syndrome) - swelling of your face, tongue or throat signs of kidney problems such as: - passing less or more urine - cloudy urine or blood in urine - pain in the back and/or swelling (particularly in the legs) signs of aseptic meningitis with neck stiffness, headache, feeling sick, being sick, fever or disorientation. Patients with autoimmune disorders (lupus, mixed connective tissue disease) may be more likely to be affected. a severe skin reaction known as DRESS syndrome can occur. Symptoms of DRESS include: skin rash, fever, swelling of lymph nodes and an increase of eosinophils (a type of white blood cells). - STOP TAKING the medicine and tell your doctor if you experience the following uncommon side effects: - indigestion, heartburn or feeling sick - pains in your stomach (abdomen) or other abnormal stomach problems TELL YOUR DOCTOR if you have any of the following side effects, they become worse or you notice any effects not listed: Uncommon - allergic reactions, such as skin rashes (urticaria), itching, peeling - headaches Rare - flatulence (wind), diarrhoea, constipation and vomiting Very rare - blood disorder resulting in unexplained or unusual bruising or bleeding, fever, sore throat, mouth ulcers, flu-like symptoms and severe exhaustion - drop in blood pressure - stomach or intestinal ulcers, sometimes with bleeding and perforation, inflammation of the lining of the mouth with ulceration (ulcerative stomatitis), inflammation of the stomach (gastritis) - liver problems Side effects for which the frequency cannot be estimated from available data: - worsening of asthma or bronchospasm - swelling (oedema), high blood pressure, heart failure or attack - worsening of colitis and Crohns disease Medicines such as Nurofen Express 342mg Caplets may be associated with a small increased risk of heart attack ('myocardial infarction') or stroke. (See Section 2 Other warnings.) Reporting of side effects If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on the safety of this medicine.
Each tablet contains the active ingredient Ibuprofen 200mg (as Ibuprofen Lysine 342mg). Also contains: Povidone, Sodium Starch Glycollate Type A, Magnesium stearate, Hypromellose, Talc, Opaspray White M-1-7111B (contains Hypromellose and Titanium Dioxide (E171)) and Black Ink (contains shellac, Iron Oxide black (E172) and propylene
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.